# SDR CALA2014052791161

- Difficulty date: May 27, 2014
- Submitted: May 27, 2014
- Operation: Air carrier
- Aircraft: N417UA
- Make and model: Airbus A320-232
- Aircraft serial: 483
- Aircraft time: 66,256 hours, 24,964 cycles
- Engine: Iae V2527A5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Odor
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

IAW CREW ON TAKEOFF, GOT AIR BLEED 2 MSG & WITHIN 30 SECONDS SMOKE ALARM IN FWD LAVATORY WENT OFF.  CABIN CREW SAID THEY STARTED GETTING SMELL & ODOR AROUND ROW 23 THEN SMELL MOVED FWD TO AROUND ROW 8 & SMELL STARTED TO INTENSIFY.  SMELL WAS COMING FROM NR 2 ENG INSP ENG IAW MM 71-00-00-810-801-A 1 3, THRU STEP 4.G
